Alert archive / Ohio / Wind Advisories in 2022
Wind Advisory 12, NWS Cleveland, OH
NWS Cleveland, OH issued this wind advisory at Nov 30, 2022, 9:52 AM EST for Erie County, Pennsylvania; Ashtabula County, Cuyahoga County, Lake County, Ohio. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2022, 9:52 AM EST (14:52 UTC)
- Expired
- Nov 30, 2022, 4:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Lake County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 555 m²/s²
- 0-3 km storm-relative helicity
- 517 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
181 WWUS71 KCLE 301452 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 952 AM EST Wed Nov 30 2022 OHZ011-012-089-PAZ001-302100- /O.NEW.KCLE.WI.Y.0012.221130T1452Z-221130T2100Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- Including the cities of Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Ashtabula, Conneaut, Geneva, and Erie 952 AM EST Wed Nov 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts to 45 mph. * WHERE...In Ohio, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The greatest potential for wind gusts to 45 mph will be within a few miles of Lake Erie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
1 follow-up statement
947 WWUS71 KCLE 302102 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 402 PM EST Wed Nov 30 2022 OHZ011-012-089-PAZ001-302215- /O.EXP.KCLE.WI.Y.0012.000000T0000Z-221130T2100Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- Including the cities of Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Ashtabula, Conneaut, Geneva, and Erie 402 PM EST Wed Nov 30 2022 ...WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... Winds across the region are diminishing with wind gusts of 40 mph or less. Therefore, the wind advisory has been allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Nov 30, 6:44 AM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Nov 30, 6:44 AM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
644 AM EST Wed Nov 30 2022
.SYNOPSIS...
A strong low pressure system will track through the Upper Great
Lakes today, extending a cold front east across the area. High
pressure will build across the region for Thursday and Friday. By
Saturday, the next low pressure system and cold front will arrive.
High pressure will return by Sunday.
&&
.NEAR TERM /THROUGH THURSDAY/...
The strong cold front is quickly moving east through the area
this morning, with wind gusts up to 40 mph already being
observed across NW OH. The heaviest rain is currently located
across NE OH and NW PA, though expect rain to diminish in
coverage and intensity by mid to late morning.
Previous Discussion...
An active near term period is in store as a strong cold front
will move east across the area today, bringing widespread rain,
gusty winds, and accumulating lake effect snow. The highest snow
totals are expected across Erie County, PA where a Winter
Weather Advisory has been issued for 4 to 6 inches and locally
higher amounts up to 8 inches possible this evening into
Thursday.
For this morning, widespread rain along and ahead of a strong
cold front continues to push east across the area, with several
lightning flashes observed via GLM, associated with the
enhanced LLJ associated with the pre-frontal trough. Thunder
chances will generally be confined to the eastern third of the
area and the threat will quickly diminish over the next couple
of hours. This enhanced LLJ is bringing gusty, southerly winds
across the region, with the highest values expected across the
Erie, PA lakeshore where a Wind Advisory remains in effect for
wind gusts of 45 to 50 mph until 8 AM. We may be able to cancel
the Advisory slightly earlier given the faster progression of
the cold front and rain shield.
Behind the strong cold front, an anomalously-cold air mass will
arrive across the region, characterized by 850 mb temperatures
falling as low as -10 to -12 degrees C. In addition, the cold
air advection will steepen the low and mid-level lapse rates,
allowing mixing heights to reach 3 to 4kft by this afternoon.
This will result in widespread, westerly wind gusts up to 40 mph
later today with isolated gusts up to 45 mph, given 925 mb
winds ranging from 30 to 35 knots and 850 mb winds ranging from
35 to 40 knots. In addition to the gusty winds today, a dramatic
fall in temperatures is expected behind the cold front, with
afternoon highs struggling to reach the freezing mark. Wind
chill temperatures are expected to fall into the teens areawide
later this evening and overnight.
This cold air mass will also be responsible for a brief, but
intense, lake effect snow event across the snowbelt later this
evening into Thursday. The favorable environment, characterized
by modest lift within a cloudy DGZ, overlapping low and mid-
level moisture, and weakly-sheared west to west, northwest flow
across Lake Erie will result in the development of lake effect
snow. The most intense and persistent lake effect snow is likely
to occur across Erie County, PA later this evening into
Thursday where a Winter Weather Advisory is currently in effect.
Snowfall rates in excess of 1 inch per hour and brief whiteouts
from blowing snow, especially along the I-90 corridor in Erie
County, PA, are most probable late this evening and overnight.
Elsewhere across the snowbelt, snowfall amounts are anticipated
to be more in the 2 to 4 inch range, though snowfall rates may
still be quite intense, up to an inch per hour at times.
Lake effect snow will begin to diminish in intensity and
coverage by late Thursday morning into the early afternoon as
high pressure begins to build east across the Ohio Valley.
Temperatures will still remain quite cold and below-average on
Thursday, with highs in the mid to upper 30s.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Expansive area of high pressure across the eastern United States
will shift off the Atlantic Coast on Friday. A broad ridge aloft
will be displaced to the east as an upper level trough moves from
the Plains across the Great Lakes on Saturday. Southerly flow in
advance of surface low pressure developing over the Midwest will
bring above normal temperatures on Friday. Low level moisture ramps
up Friday night with scattered light showers developing in this
overrunning regime forced by a 70 knot low level jet. Pops are
higher in the east where moisture depth is better while
precipitation in the west looks very light and could end up being
more of a drizzle at times. Will be keeping an eye on winds with
this system as a stable layer should prevent wind gusts above 40 mph
on Friday night. Depending on the track and strength of the surface
low, winds along and behind the front could be stronger on Saturday
and can not rule out some gusts to 50 mph.
High temperatures on Saturday are expected to occur in the morning,
then fall through the afternoon. Given the morning frontal timing,
have trended highs in western areas down and this decreasing trend
may need to continue. The degree of troughing that lingers across
the eastern Great Lakes behind this system will influence the degree
of lake effect snow showers. A lack of deeper moisture will be a
limiting factor for accumulations before high pressure expands north
and directs the mean flow over Lake Erie. Lows on Saturday night
will dip back into 20s and can not rule out a few cooler locations
dipping into the teens as winds drop off late.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
A broad ridge will encompass much of the central United States on
Sunday. Height falls will gradually develop heading into early next
week as a trough deepens across Canada. Confidence is below normal
early next week on the strength and timing of a wave of low pressure
moving through the Tennessee and Ohio Valleys on Monday and Tuesday.
There is potential for some precipitation in the Monday-Tuesday
night time frame but will keep pops generally low given the
mentioned uncertainty. The trend will be towards warming
temperatures during the first part of the week.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
Generally MVFR conditions will be expected through the first
half of the TAF period, though there are brief pockets of VFR
and IFR this morning. A strong cold front is currently moving
east across the TAF sites this morning, with widespread moderate
rain observed ahead of the front. Rain will primarily impact
CAK/YNG/ERI through the rest of the morning with MVFR and
isolated pockets of IFR vsbys. MVFR ceilings should lift to
low-end VFR by this afternoon across all TAF sites with the
exception of ERI where lake effect snow will begin to develop
later this afternoon and evening, persisting into the overnight
hours. Have kept the MVFR vsby snow at this time at ERI, given
uncertainty on placement and inland extent of the lake effect
snow bands.
As mentioned above, a strong cold front is currently moving east
across the region, ushering in an abrupt wind shift towards the
west, with winds increasing to 20 to 25 knots and gusts up to 35
knots. Gusty, westerly winds of 30 to 35 knots will persist
through much of the TAF period, before diminishing to 10 to 15
knots by later this evening. Exception will be at ERI where
elevated westerly wind gusts may persist through the TAF period.
Outlook...Non- VFR possible in rain Friday night into Saturday.
Gusty, westerly winds of 30 to 35 knots are possible Saturday
afternoon.
&&
.MARINE...
Small Craft Advisories remain in effect for the nearshore waters of
Lake Erie until 10 AM when a Gale Warning goes into effect for the
whole lake. A strong cold front will sweep east across Lake Erie
this morning with westerly winds behind the front increasing to 35
knot gales. Gale force winds will continue into tonight, eventually
decreasing from west to east with the Gale Warning expiring at 4 AM.
In addition, this period of prolonged westerly winds will displace
water towards the east end of Lake Erie resulting in low water
conditions on the western basin. Water levels are expected to drop
below the critical mark this afternoon then bottom out around a foot
below low water datum this evening. When the gale warning expires
early Thursday morning, small craft advisories will be needed for
waters east of the Lake Erie Islands.
Southerly flow will resume Thursday night as high pressure builds
east of the area. Southerly winds will increase to 20-25 knots by
Friday night then veer to westerly and increase to 30 knots with the
passage of the next cold front. Another periods of small craft
advisories in likely and will need to monitor winds speeds for
another potential window of gales.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Winter Weather Advisory from 4 PM this afternoon to 1 PM EST
Thursday for PAZ001-002.
MARINE...Small Craft Advisory until 10 AM EST this morning for
LEZ142>149.
Low Water Advisory until 4 AM EST Thursday for LEZ142>144-
162>164.
Gale Warning from 10 AM this morning to 4 AM EST Thursday for
LEZ142>149-162>169.
&&
SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...KEC
LONG TERM...KEC
AVIATION...Kahn
MARINE...KECHazardous weather outlook, Nov 30, 6:45 AM EST, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 645 AM EST Wed Nov 30 2022 OHZ003-006>011-013-017>023-027>033-036>038-047-011145- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 645 AM EST Wed Nov 30 2022 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Westerly wind gusts up to 40 mph are possible today behind a strong cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-011145- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 645 AM EST Wed Nov 30 2022 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST THURSDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-011145- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 645 AM EST Wed Nov 30 2022 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST THURSDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012-014-089-PAZ003-011145- Lake-Ashtabula Inland-Ashtabula Lakeshore-Crawford- 645 AM EST Wed Nov 30 2022 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Westerly wind gusts up to 40 mph are possible today behind a strong cold front. Light to moderate amounts of accumulating lake effect snow are possible tonight into Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-002-011145- Northern Erie-Southern Erie- 645 AM EST Wed Nov 30 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Westerly wind gusts up to 40 mph are possible today and tonight behind a strong cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 30, 7:46 AM EST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
746 AM EST Wed Nov 30 2022
OHZ011>013-020>022-031-032-038-301330-
Holmes OH-Summit OH-Geauga OH-Portage OH-Lake OH-Stark OH-Medina OH-
Cuyahoga OH-Wayne OH-
746 AM EST Wed Nov 30 2022
...Showers along a cold front will impact portions of Portage,
Geauga, eastern Medina, eastern Cuyahoga, Lake, Stark, Summit,
eastern Wayne and Holmes Counties through 830 AM EST...
At 745 AM EST, Doppler radar was tracking a cold front extending
from near Highland Hills to Millersburg. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Akron, Canton, Wooster, Painesville, Willowick, Ravenna,
Chardon, Fairport Harbor, Millersburg, Parma, Cuyahoga Falls, Euclid,
Mentor, Cleveland Heights, Massillon, North Royalton, Kent, Barberton
and Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4045 8205 4155 8163 4176 8129 4176 8124
4186 8100 4099 8102 4099 8109 4073 8109
4072 8124 4065 8124 4066 8146 4063 8167
4044 8167
TIME...MOT...LOC 1245Z 257DEG 33KT 4148 8153 4054 8190
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Nov 30, 8:07 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
807 AM EST Wed Nov 30 2022
OHZ014-023-089-301415-
Trumbull OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
807 AM EST Wed Nov 30 2022
...Strong thunderstorms will impact portions of Trumbull and
Ashtabula Counties through 915 AM EST...
At 807 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Madison to near Green. Movement was
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warren, Ashtabula, Conneaut, Geneva-On-The-Lake, Niles, Hubbard,
Cortland, Geneva, Newton Falls, Lordstown, North Kingsville, Kinsman,
North Bloomfield, Orwell, Andover, West Farmington, Vienna Center,
Hilltop, Bristolville and Leavittsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4115 8052 4113 8099 4185 8100 4187 8090
4191 8080 4192 8072 4198 8052
TIME...MOT...LOC 1307Z 245DEG 39KT 4180 8110 4089 8152
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ClarkSpecial weather statement, Nov 30, 8:35 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
835 AM EST Wed Nov 30 2022
OHZ022-023-032-033-301415-
Portage OH-Stark OH-Mahoning OH-Trumbull OH-
835 AM EST Wed Nov 30 2022
...Showers and strong gusty winds will impact portions of Portage,
southern Trumbull, Mahoning and Stark Counties through 915 AM EST...
At 834 AM EST, Doppler radar was tracking showers along a line
extending from near Mantua to 8 miles north of Newcomerstown.
Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Canton, Youngstown, Warren, Salem, Ravenna, Columbiana, Boardman,
Alliance, Niles, North Canton, Louisville, Campbell, Hubbard,
Canfield, Newton Falls, Sebring, Minerva, Lordstown, Hartville and
Mantua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4128 8125 4121 8052 4090 8052 4090 8082
4093 8083 4093 8089 4090 8090 4090 8108
4073 8109 4072 8123 4065 8124 4065 8144
4066 8146 4065 8150
TIME...MOT...LOC 1334Z 246DEG 35KT 4126 8119 4038 8155
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Nov 30, 8:44 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
844 AM EST Wed Nov 30 2022
OHZ014-023-089-PAZ001>003-301445-
Trumbull OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
Northern Erie PA-Southern Erie PA-Crawford PA-
844 AM EST Wed Nov 30 2022
...Showers and gusty winds will impact portions of northeastern
Trumbull, eastern Ashtabula, Erie and Crawford Counties through 945
AM EST...
At 843 AM EST, Doppler radar was tracking showers along a line
extending from 15 miles northwest of Girard to near Orwell to near
Ravenna. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Erie, Meadville, Conneaut, Corry, Edinboro, Titusville, North East,
Union City, Girard, Cambridge Springs, Waterford, Albion, Andover,
Linesville, Wattsburg, Adamsville, Pymatuning Central, Riceville,
Harmonsburg and Guys Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4162 7982 4149 8000 4149 8052 4119 8052
4119 8056 4196 8055 4214 8009 4215 8011
4214 8014 4217 8012 4217 8008 4215 8010
4215 8006 4227 7977 4201 7976 4199 7961
4162 7961
TIME...MOT...LOC 1343Z 267DEG 27KT 4220 8047 4154 8090 4120 8124
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Nov 30, 9:14 AM EST, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
914 AM EST Wed Nov 30 2022
OHZ014-023-033-PAZ003-301500-
Mahoning OH-Trumbull OH-Ashtabula Inland OH-Crawford PA-
914 AM EST Wed Nov 30 2022
...Showers and gusty winds will impact portions of eastern Trumbull,
eastern Mahoning, southeastern Ashtabula and southern Crawford
Counties through 1000 AM EST...
At 913 AM EST, Doppler radar was tracking showers along a line
extending from near Pymatuning Central to 11 miles north of Cadiz.
Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Youngstown, Meadville, Salem, Columbiana, Boardman, Niles, Campbell,
Hubbard, Canfield, Titusville, Kinsman, Andover, Vienna Center,
Hilltop, Adamsville, Maplewood Park, Pymatuning Central, Guys Mills,
Atlantic and Pymatuning North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4161 7963 4162 7982 4149 8000 4149 8052
4090 8052 4090 8082 4091 8082 4093 8084
4165 8055 4164 7962
TIME...MOT...LOC 1413Z 274DEG 34KT 4156 8045 4043 8097
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:14 AM EST | Winter Weather Advisory | CLE | Erie | 27 hr |
| Nov 30, 8:44 AM EST | Special Weather Statement | CLE | Crawford, Erie | 61 min |
| Nov 30, 7:46 AM EST | Special Weather Statement | CLE | Cuyahoga, Geauga, Holmes, Portage, Stark, Summit and 1 more | 44 min |
| Nov 30, 8:07 AM EST | Special Weather Statement | CLE | Ashtabula, Trumbull | 68 min |
| Nov 30, 8:35 AM EST | Special Weather Statement | CLE | Mahoning, Portage, Stark | 40 min |
| Nov 30, 9:14 AM EST | Special Weather Statement | CLE | Mahoning | 46 min |
Nearby
Wind Advisories in Ohio, 2022Wind Advisories in Pennsylvania, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.